# SDR GTIA030985

- Difficulty date: November 13, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN CENTER FLOOR PANEL STATION 946-1003 MISSING EDGE FILLER/DELAMINATED UPPER SURFACE TORN OFF.  FABRICATED NEW CABIN CENTER FLOOR PANEL.  (M)
